Start Submission Become a Reviewer

Reading: Neutropaenic enterocolitis due to Methotrexate in a patient with Rheumatoid arthritis – a ca...

Download

A- A+
Alt. Display

Case Reports

Neutropaenic enterocolitis due to Methotrexate in a patient with Rheumatoid arthritis – a case report

Authors:

D.P. Jayasena ,

General Sir John Kotelawala Defence University, LK
About D.P.
Registrar in Medicine, Lecturer, Department of Medicine
X close

M.M.P.T. Jayasekera,

General Sir John Kotelawala Defence University, LK
About M.M.P.T.
Consultant Physician, Senior Lecturer, Department of Medicine
X close

G.D.S. Govindapala,

General Sir John Kotelawala Defence University, LK
About G.D.S.
Consultant Physician, Senior Lecturer, Department of Medicine
X close

J.M. Munasinghe,

General Sir John Kotelawala Defence University, LK
About J.M.
Consultant Physician, Senior Lecturer, Department of Medicine
X close

T. Samarawickrama,

General Sir John Kotelawala Defence University, LK
About T.
Consultant Cardiologist, Senior Lecturer, Department of Medicine
X close

A. Senanayake,

General Sir John Kotelawala Defence University, LK
About A.
Consultant Oncosurgeon, Senior Lecturer, Department of Surgery
X close

H.A.V. Chaturika,

General Sir John Kotelawala Defence University Hospital, LK
About H.A.V.
Intern Medical Officer
X close

R.A.N.K. Wijensinghe

General Sir John Kotelawala Defence University, LK
About R.A.N.K.
Professor of Medicine and Consultant Physician, Department of Medicine
X close

Abstract

Neutropaenic enterocolitis is a rare, life-threatening disease, characterised by fever and abdominal pain in the setting of neutropaenia. Neutropaenic enterocolitis as a complication of medical therapy in patients with rheumatoid arthritis has rarely been reported. Here we describe a patient with rheumatoid arthritis, who developed neutropaenic enterocolitis following a single dose of methotrexate.

How to Cite: Jayasena DP, Jayasekera MMPT, Govindapala GDS, Munasinghe JM, Samarawickrama T, Senanayake A, et al.. Neutropaenic enterocolitis due to Methotrexate in a patient with Rheumatoid arthritis – a case report. Asian Journal of Internal Medicine. 2022;1(1):84–7. DOI: http://doi.org/10.4038/ajim.v1i1.37
20
Downloads
Published on 31 Jan 2022.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus